QUT ePrints

Bayesian analysis of the stochastic conditional duration model

Strickland, Christopher, Forbes, Catherine, & Martin, Gael (2006) Bayesian analysis of the stochastic conditional duration model. Computational Statistics & Data Analysis, 50(9), pp. 2247-2267.

View at publisher

Impact and interest:

16 citations in Scopus
Search Google Scholar™
16 citations in Web of Science®

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 44387
Item Type: Journal Article
Keywords: Transaction Data, Latent Variable Model, Non-Gaussian State Space Model, Markov Chain Monte Carlo, Kalman Filter and Simulation Smoother
DOI: 10.1016/j.csda.2005.07.005
ISSN: 0167-9473
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > STATISTICS (010400)
Australian and New Zealand Standard Research Classification > INFORMATION AND COMPUTING SCIENCES (080000) > COMPUTATION THEORY AND MATHEMATICS (080200)
Deposited On: 24 Aug 2011 22:11
Last Modified: 29 Feb 2012 13:30

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page